# SDR DHL2001365034

- Difficulty date: August 25, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THREE CABIN SMOKE DETECTORS ILLUMINATED AFTER TAKEOFF WITH MASTER WARNING SMOKE LIGHT AND CHIME.  PERFORMED FUNCTIONAL TEST OF MAIN DECK SMOKE DETECTION SYSTEM IAW AMM SUP A300 PAX-FREIGHTER CONVERSION MANUAL.  OPS CHECKED SERVICEABLE.  NO DEFECTS NOTED IAW 26-11-0.
